# SDR C1HA200393011

- Difficulty date: July 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 25132
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR TRACK EMERGENCY ESCAPE LIGHTING INOP.
